مقالے کی معلومات
جلد
شمارہ
مقالے کی قسم
زبان
تلخیص
In this paper, we suggest and analyze two new third order
iterative methods for approximation of zeros of nonlinear equations
based on quadrature rules. Convergence analysis of these iteration
schemes have been discussed and computational comparison of these
iteration schemes have been made with some known third order iteration schemes.
Muhammad Saqib, Muhammad Iqbal. (2017) Two New Cubically Convergent Iteration Schemes for Resolution of Nonlinear Equations Based On Quadrature Rules, Punjab University Journal of Mathematics, Volume 49, Issue 1.
-
Views
502 -
Downloads
76